# SDR IPXA2023063093551

- Difficulty date: June 13, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC502507
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING A/C SIDE O/B FLAP I/B HINGE #3 LUG BORE HAS CORROSION ATSTA XW=486.403.REPAIRED CORRODED HINGE ASSY. #3 LUG BORE AT THE L/H WING A/C SIDE O/B FLAP I/B HINGE AT STA XW=486.403 IAW VTSAA EA 011-5710-01-A9987 I/R AND UPS EO MD11-5740-87381-A DATED 06/28/23 (MINOR)
